Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 46, Number 10

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 46, Number 10 (1940)
Bull. Amer. Math. Soc. 46 (1940)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 46, Number 10 (1940)
Bull. Amer. Math. Soc. 46 (1940)
More Information
Full-text PDF Free Access     Request Permissions
The bases of probability
B. O. Koopman.
Bull. Amer. Math. Soc. 46 (1940), 763-774
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0002723
Almost cyclic elements and simple links of a continuous curve
F. B. Jones.
Bull. Amer. Math. Soc. 46 (1940), 775-783
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0002542
The conformal near-Moebius transformations
Edward Kasner and John De Cicco.
Bull. Amer. Math. Soc. 46 (1940), 784-793
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0003055
A note on the definition of arc-sets
W. L. Ayres.
Bull. Amer. Math. Soc. 46 (1940), 794-796
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0002533
On rearrangements of series
Ralph Palmer Agnew.
Bull. Amer. Math. Soc. 46 (1940), 797-799
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0002635
Abelian groups that are direct summands of every containing abelian group
Reinhold Baer.
Bull. Amer. Math. Soc. 46 (1940), 800-806
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0002886
Closure of products of functions
D. G. Bourgin.
Bull. Amer. Math. Soc. 46 (1940), 807-815
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0002676
The spaces $L^{p}$ with $0 < P < 1$
Mahlon M. Day.
Bull. Amer. Math. Soc. 46 (1940), 816-823
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0002700
A formal expansion theory for functions of one or more variables
Newman A. Hall.
Bull. Amer. Math. Soc. 46 (1940), 824-832
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0002687
Total regularity of general transformations
Henry Hurwitz Jr..
Bull. Amer. Math. Soc. 46 (1940), 833-837
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0002646
A new approach to the critical value theory
W. Mayer.
Bull. Amer. Math. Soc. 46 (1940), 838-847
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0002558
A theorem concerning closed and compact point sets which lie in connected domains
Harlan C. Miller.
Bull. Amer. Math. Soc. 46 (1940), 848
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0002528
On the mean values of an analytic function
Raphael M. Robinson.
Bull. Amer. Math. Soc. 46 (1940), 849-851
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0002589
Remarks on a note of Mr. R. Wilson and on related subjects
G. Szegö.
Bull. Amer. Math. Soc. 46 (1940), 852-858
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0002680